# SDR HSYA2015021015

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N867FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0191
- Aircraft time: 14,784 hours, 13,333 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: S265428
- Condition: Contaminated
- Location: Zone 400
- Part time: 14,784 hours, 13,333 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE ALTITUDE OF 7000 FEET, DURING FLIGHT, THE RT HALF OF THE CHIP DETECTOR LIGHT ILLUMINATED.  THE CREW ELECTED TO RETURN FOR MX TROUBLESHOOTING.  INSPECTED CHIP DETECTOR & FOUND NO METAL BRIDGING & PROPER FUNCTION CHECK OF DETECTOR UNIT.  FOUND TKS ANTI-ICE FLUID INFILTRATION INTO ELEC CONNECTOR.  R & R ELEC CONNECTOR & RAN ACFT FOR 45 MIN WITH NO FURTHER INDICATION PROBLEM.  ACFT RETURNED TO SERVICE.
